# SDR SWIA201333450

- Difficulty date: April 27, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 25,926 hours, 20,923 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD SIDE FS 609 - FS 621 AT LBL 27 FLOORBEAM.  (C-CHECK)  REPAIRED CORROSION ON O/B FS 609 LBL 27 IAW STS EA.
